# SDR DALA2024112111129

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 18,171 hours, 7,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3071, CRACK SHEAR PLATE STR 23 L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOC BTW FR 69 TO FR 70 AT STR 23L AFT GALLEY AREA AS PER A321 SRM 51-72-11-911-001, A321 SRM 51-42-11 AND DWG #D53474180, ISSUE: AA, RELEASE DATE: 09-SEP-24. MEASURE OF CRACK IS L= 0.690 INCH. (LP 0669819)
